# SDR REXA2012112801719

- Difficulty date: November 28, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 20,351 hours, 17,637 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON APPROACH IN YOW (ON FLIGHT 4089) THEY SELECETED FLAPS FROM 0 - 20 GEDRESS AND RECEIVED HALF SPEED.  CREW THEN SELECTED FLAPS FROM 20-30 DEGREES AND RECEIVED A FLAPS FAIL MESSAGE WITH FLAPS STOPPING AT 20 DEGRESS.  THE CREW RAN THE QRH AND LANDED THE AIRCRAFT.  PERFORMED RESET PROCEDURES AND MEL'D 27-50-00.  PERFORMED RESET PROCEDURES AND MEL'D 27-50-00.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 43 IAW AD 2009-06-12 PARAGRAPH H6I, AMOC DATED APRIL 19 2012 AND PA AD 27-052H.  REPLACED LT NR 1 ACT, NR 5 FLEX SHAFT, RT NR 1 & 3 ACT.
